# SDR SWIA200617047

- Difficulty date: June 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 8,689 hours, 7,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PASSENGER DOOR OUTER HANDLE PN 601R 31763-1 PER CRJ200 AMM 52-11-03-400-802.  OPERATIONAL CHECKS GOOD.
